Welcome to ehealthforum,
If you have had the abortion recently, then you should consider visiting your gynecologist for the right advice for help with postponement of periods. Primolut-N or any other hormonal birth control (as appropriate) after evaluation results would be stated to assist you.
its been a month now i didnt get my periods after my boyfriend fingered me he fingered my last month on 2nd of august and as soon as he fingered me igot my periods tha day itself because my date was 5th of august...n this month i still didnt get it ...wats the problem 'm worried...plzzz let me know...
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.